| Model Number |
SC-1032B |
| Medical Device Problem Code |
Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: approximated based on the date the manufacturer became aware of the event.
Event or Problem Description
It was reported that this spinal cord stimulation (scs) patient underwent the replacement procedure due to the implantable pulse generator (ipg) not holding a charge.The patient underwent a revision procedure wherein their ipg was explanted and replaced.The ipg was retained by the facility and will not be returned for analysis.Postoperatively, the patient was doing well.
Additional Manufacturer Narrative
The device sc-1032b, serial number (b)(6) was not returned for analysis and the complaint as reported could not be confirmed.However, a review of the device history record (dhr) confirmed that the device met specification prior to shipping.No manufacturing deviations were noted that could have contributed to the event reported.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of: unable to exclude device problem.B3: approximated based on the date the manufacturer became aware of the event.
Event or Problem Description